# SDR CA070503008

- Difficulty date: April 29, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 275 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Stem
- Part number: LW13622
- Condition: Bent
- Location: Engine
- Part time: 466 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS FLYING DURING A SEISMIC JOB.  ENGINE LOST POWER AND ENGINE WAS RUNNING ROUGH.  EMERGENCY LANDING TOOK PLACE.  MAINTENANCE INVESTIGATED AND FOUND NR 1 CYLINDER DEFECTIVE.  UPON FURTHER INVESTIGATION INTAKE VALVE STUCK OPEN AND CONTACTED PISTON.  CYLINDER AND PISTON WERE REPLACED AND AIRCRAFT WAS PUT BACK IN SERVICE. (TC NR 20070503008)
